# SDR HALA2018013100028

- Difficulty date: January 31, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 23,394 hours, 16,031 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO CAPTAIN`S TRIM CONTROL INOPERATIVE.  ALTERNATE TRIM & FIRST OFFICER TRIM WORKED NORMAL,  AUTOPILOT 1 & 2 WOULD NOT CONNECT.  REMOVED & REPLACED THE CAPTAIN`S AND FIRST OFFICER`S PRIMARY TRIM SWITCHES S1-321 & S1-322 IAW AMM 27-41-01.
